Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

ABC implies a Zsigmondy principle for ramification.

Title :
ABC implies a Zsigmondy principle for ramification.
Authors :
Bridy, Andrew
Tucker, Thomas J.
Show more
Source :
Journal of Number Theory. Jan2018, Vol. 182, p296-310. 15p.
Academic Journal

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.